# SDR SWAA2024110154819

- Difficulty date: October 30, 2024
- Submitted: November 1, 2024
- Operation: Air carrier
- Aircraft: N418WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29823
- Aircraft time: 75,687 hours, 44,935 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS ASSOCIATED WITH BATTERY PACK M1670 ARE INOP<[01] REMOVED AND REPLACED EMERGENCY LIGHT BATTERY PACK M1670 PER AMM 33-51-06. OPS CHECK GOOD AT THIS TIME.
